MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYRTR 16FR10ML100%SILTMPS SNP

MEDLINE INDUSTRIES, LP; 1LYRTR 16FR10ML100%SILTMPS SNP
Catalog Number URO175816TS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the balloon did not "occlude flow of urine through the urethra despite being fully inflated".The customer reported the balloon was "deflated, catheter repositioned, balloon re-inflated", however the issue persisted requiring a new catheter to be inserted.The customer reported the "syringe/water" from the kit was utilized for balloon inflation.The customer reported there was no injury related to the reported issue.The customer reported there was no serious injury related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on 09/23/2024 the balloon did not "occlude flow of urine through the urethra despite being fully inflated".

Common Device Name
1LYRTR 16FR10ML100%SILTMPS SNP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key20507854
Report Number1417592-2024-00911
Device Sequence Number7920125
Product Code PPB
UDI-Device Identifier40193489988513
UDI-Public40193489988513
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO175816TS
Device Lot Number592220702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight61 KG